MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG RP AOX STB INS SZ4 20; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIG RP AOX STB INS SZ4 20; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 196192145
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Clinical adverse event received for instability with pain secondary to the instability.Event is serious and is considered moderate.Event is definitely related to device and definitely not related to procedure.Treatment includes revision of the insert.Doi: (b)(6) 2015; doe: (b)(6) 2018; dor: (b)(6) 2018; (left knee).
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG RP AOX STB INS SZ4 20
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7540383
Report Number1818910-2018-60391
Device Sequence Number1899177
Product Code NJL
UDI-Device Identifier10603295076629
UDI-Public10603295076629
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number196192145
Device Lot Number7871574
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date07/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight111